# SDR V0XD20170830002

- Difficulty date: August 24, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10062
- Aircraft time: 35,500 hours, 25,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180315S
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD FRAME ACCESS PANEL 832CL HAS SIGNS OF CORROSION ON UPPER INTERNAL FOOT (FORMER). CORRECTIVE ACTION: CLEANED AND EVALUATED FORMER AND FOUND DAMAGE TO BE OUT OF LIMITS IAW CRJ700 SRM 51-26-00/53-00-00. REMOVED AND REPLACED FWD FORMER IAW CRJ700 SRM 51-42-06/51-42-21/51-25-06/51-40-11/51-25-16
